# SDR FDEA201603110902

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 66,285 hours, 22,469 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

OVERRIDE FAIL LIGHT AT 70 KTS, REJECTED TAKE OFF FOR LOSS OF SPD, ALT, VERTICAL ON CAPTAINS SIDE, ALOS EICAS MSGS ATC FAULT, GND PROXIMITY SYS, RT SIDE WINDOW, TERR OVRD FAIL LIGHT.  LOADED ACFT IN HEAVY RAIN.  PERFORMED WATER ACCUMULATION INSPECTION CHECK IAW AMM 05-51-99-6.  FOUND WATER LEAKING IN MAIN E & E COMPARTMENT FROM FLOORBOARDS BEHIND THE E 2 EQUIP RACK, ALONG WITH WATER LEAKING FROM FLOORBOARDS DOWN THE RT TUNNEL AREA FWD OF P-54.  PERFORMED VISUAL INSPECTION OF COMPUTERS ON E2 1 - E2-4 WITH NO WATER OR MOISTURE NOTED.  PERFORMED ADJUSTMENT TEST LT & RT ADC, LT & RT ATC & EGPWS WITH NO DEFECTS NOTED.  REF MM 34-12-00-5,34-46-98-5 & 34-53-99-5. IAW MM 05-51-14-2 HIGH ENGERY STOP & HEAT DAMAGE CONDITION.  INSPECTION NOT REQUIRED & RT SIDE WINDOW HEAT TEST IAW MM 30-41-00-5.  ALL TEST PASSED.  ACFT OK FOR SERVICE.
